MathSciNet Relay Station
MathSciNet bibliographic data
MR1864433 42C05 (34L40 39A10 39B99 47B39)
Golinskii, Leonid; Nevai, Paul Szegő difference equations, transfer matrices and orthogonal polynomials on the unit circle. Comm. Math. Phys. 223 (2001), no. 2, 223–259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement